Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have bleeding from vagina, abdominal pain. Had medical abortion. Done Pelvic USG. Will I be okay?

i am 25 yr old girl , i had a medical abortion i was 5 weeks pregnant on 6/03/2013 this month , i was prescribed mifeprin on 6th and on 8th i had misoprostal 200 ( 4 tablets). i bleeded for 6-7 days and had no bleeding since then till today 22/03/2013. that is 10 days i had no bleeding , discharge etc. today 22/03/2013 i had my pelvic usg and doctor confirmed that everything was ok ie. uterus normal shape, right and left ovary normal , ET 4.3mm and no free fluid. i came back home in evening and started bleeding again with pain on my lower right abdomen and side only. i have no pain else where in my abdomen except right side. i am worried as its been only 17days since the termination event of taking the first pill of mifeprin i want to know is this bleeding the left over from abortion ( incomplete) or is it the new menstrual period. can it happen that its just my periods .. i am worried
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

This may be your normal periods as you already went through ultrasound and everything is normal.So nothing to worry much about it if you see and clots and heavy bleeding than usual then contact your doctor once.You can take mefenemic acid to get relief from pain.Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor